# SDR R61A201409151062

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 20,600 hours, 16,045 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED CAPTAIN`S DV WINDOWN HAD A STRONG WIND NOISE AT 100 KNOTS AND MADE A LOUD BANGING NOISE. CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT INCIDENT.  MAINTENANCE INSPECTED EXTERIOR OF ACFT, DV WINDOW, FRAME AND SEAL IAW AMM AN NO DEFECTS WERE FOUND.   MAINTENANCE PRESSURIZED AIRCRAFT AND NO DEFECTS WERE NOTED.  ACFT IS GOOD FOR SERVICE.
